# SDR 2025FA0000641

- Difficulty date: August 16, 2025
- Submitted: September 12, 2025
- Operation: General aviation
- Aircraft: N312AK
- Make and model: Piper PA-31-350
- Aircraft serial: 317305015
- Aircraft time: 23,767 hours
- Engine: Lyc TIO540J2BD
- Engine time: 17,923 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Connecting Rod
- Part number: AEL12186
- Part serial: LOT7365073000
- Condition: Failed
- Location: Nr 6 Cylinder
- Stage of operation: CR
- How discovered: O
- Nature of condition: T
- Precautionary procedure: E

## Discrepancy

NR 6 CONECTING ROD FAILED IN FLIGHT.
